Asymptotically almost periodic and almost periodic solutions for a class of evolution equations
MetadataShow full metadata
In this paper we study the existence of asymptotically almost periodic and almost periodic solutions for the partial evolution equation d/ dt (x(t) + g(t, x(t)) = Ax(t) + ƒ(t, Bx(t)), where A is the infinitesimal generator of an analytic semigroup on a Banach space X, B is a closed linear operator, and ƒ, g are given functions.
CitationHernandez M., E., Pelicer, M. L., & dos Santos, J. P. C. (2004). Asymptotically almost periodic and almost periodic solutions for a class of evolution equations. Electronic Journal of Differential Equations, 2004(61), pp. 1-15.
This work is licensed under a Creative Commons Attribution 4.0 International License.